On existence in the Cauchy problem for the biharmonic equation
Compositio Mathematica, Volume 28 (1974) no. 2, pp. 203-207.
@article{CM_1974__28_2_203_0,
     author = {Schaefer, Philip W.},
     title = {On existence in the {Cauchy} problem for the biharmonic equation},
     journal = {Compositio Mathematica},
     pages = {203--207},
     publisher = {Noordhoff International Publishing},
     volume = {28},
     number = {2},
     year = {1974},
     mrnumber = {340859},
     zbl = {0281.31004},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__28_2_203_0/}
}
TY  - JOUR
AU  - Schaefer, Philip W.
TI  - On existence in the Cauchy problem for the biharmonic equation
JO  - Compositio Mathematica
PY  - 1974
SP  - 203
EP  - 207
VL  - 28
IS  - 2
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1974__28_2_203_0/
LA  - en
ID  - CM_1974__28_2_203_0
ER  - 
%0 Journal Article
%A Schaefer, Philip W.
%T On existence in the Cauchy problem for the biharmonic equation
%J Compositio Mathematica
%D 1974
%P 203-207
%V 28
%N 2
%I Noordhoff International Publishing
%U http://www.numdam.org/item/CM_1974__28_2_203_0/
%G en
%F CM_1974__28_2_203_0
Schaefer, Philip W. On existence in the Cauchy problem for the biharmonic equation. Compositio Mathematica, Volume 28 (1974) no. 2, pp. 203-207. http://www.numdam.org/item/CM_1974__28_2_203_0/

[1] J. Hadamard: Lectures on Cauchy's problem in linear partial differential equations. Yale Univ. Press, New Haven, 1923. | JFM | Zbl

[2] M.M. Lavrentiev: Some improperly posed problems of mathematical physics. Springer-Verlag, New York, 1967. | Zbl

[3] L.E. Payne: Some general remarks on improperly posed problems for partial differential equations. Lecture Notes in Mathematics, No. 316 (1973) 1-30 Springer-Verlag, New York. | MR | Zbl

[4] L.E. Payne: On some non well posed problems for partial diflerential equations. Proc. Sym. Numerical Solutions Nonlinear Diff. Eq., Univ. of Wisconsin (1966) 239-263. MR 35 #4606. John Wiley and Sons. | MR | Zbl

[5] L.E. Payne and D. Sather: On an initial-boundary value problem for a class of degenerate elliptic operators. Ann. di Mat. Pura ed Appl. IV, 78 (1968) 323-338. MR 38 #1380. | MR | Zbl

[6] C. Pucci: Some topics in parabolic and elliptic equations. Lecture Ser. No. 36, Inst. Fl. Dyn. Appl. Math., College Park, Md., 1958

[7] P.W. Schaefer: On the Cauchy problem for the nonlinear biharmonic equation. J. Math. Anal. Appl. 36 (1971) 660-673. | MR | Zbl

[8] P.W. Schaefer: Bounds in the Cauchy problem for a fourth order quasi-linear equation. Siam J. Appl. Math., 21 (1971) 44-50. | MR | Zbl